I been tapering off Xanax 0.5 mg twice a day for several months I been on them for 5 years I completely stop this drug 4 days ago but as I was tapering I developed burning pins needle sensation on arms exspecially the back stomach area drives me crazy I have other back spine issues but pretty sure this from Xanax I’ve never experienced it before has anyone had this happen them plus I have rash comes and goes
Yes, I believe that your symptoms are very much related to withdrawal from Xanax. Benzodiazepines cause lots of different symptoms when tapering down or stopping the drug. Much more so than doctors even realize sometimes.
To minimize symptoms, tapering very slowly from the drug is always best. I was on .5 mg one time a day for seven months, weaned down to .25 for 3 weeks and then stopped. I have had crazy symptoms for several months (including burning nerve endings, but mine was in my head).
The best bet is to wean very slowly, like 10% every 7-10 days, which gives your brain time to adjust slowly. I didn’t know that, and jumped too soon which is caused my recovery to be much harder... but I am making it through.
Now that you stopped, just hang in there and know that you may have some truly wonky symptoms for a while. Recognizing them for what they are not being afraid of them will make dealing with it easier.
Hang in there and God bless.
I hope you are doing better…
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.